# SDR UPS804731

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Splice Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND THE LT UPPER SPLICE BEAM AND THE UPPER AND LOWER SHEAR FITTINGS CORRODED AT APPROX RUDDER STA 212.87-220.870.  MAINTENANCE REMOVED AND REPLACED SPLICE ASSY AND UPPER AND LOWER SHEAR FITTINGS IAW BOEING DRAWING 65-16788 AND SRM 51-30-2.
